Existence of Lévy term structure models
Damir Filipović () and
Stefan Tappe ()
Finance and Stochastics, 2008, vol. 12, issue 1, 83-115
Keywords: Forward curve spaces; Lévy term structure models; Stochastic integration in Hilbert spaces; Strong; weak and mild solutions of infinite dimensional SDEs; 91B28; 91B70; 60G51; 60H15; E43; G10 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-007-0054-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:12:y:2008:i:1:p:83-115
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
DOI: 10.1007/s00780-007-0054-4
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().